Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could i be pregnant?

I took antibiotics for a uti for 2 weeks and the next day got a depo shot and the following day i had intercourse. I didnt think nothing of it, but every doctor thinks im pregnant. However, it has not been a month yet. Also, i got a cyst from the birth control so at this point i dont know what to do. My boyfriend broke up with me, so I dont have noone to talk to, and I dont know if I should take a home pregnancy test because Im afriad rthat the shot might give me misleading results. What do I do?

Answer Question
 
Ashleyyy

Asked by Ashleyyy at 8:04 AM on Apr. 19, 2011 in General Parenting

Level 3 (23 Credits)
Answers (3)
  • Take the test, get blood work.. rule out everything before you start to worry. you had sex so you just might be
    zoejains_momma

    Answer by zoejains_momma at 8:06 AM on Apr. 19, 2011

  • The test will be okay to go ahead and do, you say every doctor thinks your pregnant, have they done a blood test? Before you get worked up you need to find out for sure,, if they know you have a cyst, did they do a sonogram? Were you on BC during your antibiotics, get one of the tests that say 5 days before your missed period, since you are on depo, it would be hard to tell exactly when your cycle should be, if it is negative, and you don't start within a few days, get a blood test,, sorry momma
    kimigogo

    Answer by kimigogo at 8:56 AM on Apr. 19, 2011

  • Yep
    meooma

    Answer by meooma at 9:03 AM on Apr. 19, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in General Parenting
Scared & Confused

Next question overall
Teacher Appreciation Day...